Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("LITAN YAN")

Results 1 to 13 of 13

  • Page / 1

Export

Selection :

  • and

Maximal inequalities for a continuous semimartingaleLITAN YAN.Stochastics and stochastics reports (Print). 2003, Vol 75, Num 1-2, pp 39-47, issn 1045-1129, 9 p.Article

A ratio inequality for Bessel processesLITAN YAN; BEI ZHU.Statistics & probability letters. 2004, Vol 66, Num 1, pp 35-44, issn 0167-7152, 10 p.Article

Lp-estimates on diffusion processesLITAN YAN; BEI ZHU.Journal of mathematical analysis and applications. 2005, Vol 303, Num 2, pp 418-435, issn 0022-247X, 18 p.Article

On the collision local time of sub-fractional Brownian motionsLITAN YAN; GUANGJUN SHEN.Statistics & probability letters. 2010, Vol 80, Num 5-6, pp 296-308, issn 0167-7152, 13 p.Article

Some remarks on local time-space calculusXIANGFENG YANG; LITAN YAN.Statistics & probability letters. 2007, Vol 77, Num 16, pp 1600-1607, issn 0167-7152, 8 p.Article

Existence result for fractional neutral stochastic integro-differential equations with infinite delayJING CUI; LITAN YAN.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 33, issn 1751-8113, 335201.1-335201.16Article

Remarks on the intersection local time of fractional Brownian motionsCHAO CHEN; LITAN YAN.Statistics & probability letters. 2011, Vol 81, Num 8, pp 1003-1012, issn 0167-7152, 10 p.Article

Stability of stochastic nonlinear switched systems with average dwell timeXIAOTAI WU; LITAN YAN; WENBING ZHANG et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 8, issn 1751-8113, 085207.1-085207.11Article

p-variation of an integral functional driven by fractional Brownian motionLITAN YAN; XIANGFENG YANG; YUNSHENG LU et al.Statistics & probability letters. 2008, Vol 78, Num 9, pp 1148-1157, issn 0167-7152, 10 p.Article

Exponential stability for neutral stochastic partial differential equations with delays and Poisson jumpsJING CUI; LITAN YAN; XICHAO SUN et al.Statistics & probability letters. 2011, Vol 81, Num 12, pp 1970-1977, issn 0167-7152, 8 p.Article

Exponential stability of stochastic differential delay systems with delayed impulse effectsXIAOTAI WU; LITAN YAN; WENBING ZHANG et al.Journal of mathematical physics. 2011, Vol 52, Num 9, issn 0022-2488, 092702.1-092702.14Article

Lp estimates on a time-inhomogeneous diffusion processLITAN YAN; LIGANG LU; ZHIQIANG XU et al.Journal of mathematical physics. 2005, Vol 46, Num 8, pp 083513.1-083513.8, issn 0022-2488Article

Some properties of the fractional Ornstein-Uhlenbeck processLITAN YAN; YUNSHENG LU; ZHIQIANG XU et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 14, issn 1751-8113, 145007.1-145007.17Article

  • Page / 1